Boundary value problems for evolution inclusions

Nikolaos S. Papageorgiou

Commentationes Mathematicae Universitatis Carolinae (1988)

  • Volume: 029, Issue: 2, page 355-363
  • ISSN: 0010-2628

How to cite


Papageorgiou, Nikolaos S.. "Boundary value problems for evolution inclusions." Commentationes Mathematicae Universitatis Carolinae 029.2 (1988): 355-363. <>.

author = {Papageorgiou, Nikolaos S.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {evolution operator; mild solution; Rädstrom embedding; boundary value problems; evolution inclusions},
language = {eng},
number = {2},
pages = {355-363},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Boundary value problems for evolution inclusions},
url = {},
volume = {029},
year = {1988},

AU - Papageorgiou, Nikolaos S.
TI - Boundary value problems for evolution inclusions
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1988
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 029
IS - 2
SP - 355
EP - 363
LA - eng
KW - evolution operator; mild solution; Rädstrom embedding; boundary value problems; evolution inclusions
UR -
ER -


  1. G. ANICHINI, Nonlinear problems for systems of differential equations, Nonlinear Anal. T.M.A. 1 (1977), 691-699. (1977) Zbl0388.34011MR0592963
  2. J.-P. AUBIN A. CELLINA, Differential Inclusions, Springer, Berlin (1984). (1984) MR0755330
  3. J.-P. DELAHAYE J. DENEL, The continuities of the point to set maps, definitions and equivalences, Math. Progr. Study 10 (1979), 8-12. (1979) 
  4. A. FRYSZKOWSKI, Continuous selections for a class of nonconvex valued multivalued maps, Studia Math., Vol. 7 (1983), 163-174. (1983) MR0730018
  5. F. HIAI H. UMEGAKI, Integrals, conditional expectations and martingales of multivalued functions, J. Multiv. Anal. 7 (1977), 149-182. (1977) MR0507504
  6. A. KARTSATOS, Locally invertible operators and existence problems in differential systems, Tôhoku Math. Journ. 28 (1976), 167-176. (1976) Zbl0356.34019MR0430385
  7. E. KLEIN A. THOMPSON, Theory of Correspondences, Wiley, New York (1984). (1984) MR0752692
  8. R. MARTIN, Nonlinear Operators and Differential Equations in Banach Spaces, Wiley, New York (1976). (1976) Zbl0333.47023MR0492671
  9. N. S. PAPAGEORGIOU, On the theory of Banach space valued multifunctions. Part 1: Integration and conditional expectation, J. Multiv. Anal. 17 (1985), 185-207. (1985) 
  10. N. S. PAPAGEORGIOU, Convergence theorems for Banach space valued integrable multifunctions, Intern. J. Math, and Math. Sci. 10 (1987), 433-442. (1987) Zbl0619.28009MR0896595
  11. N. S. PAPAGEORGIOU, On multivalued evolution equations and differential inclusions in Banach spaces, Comm. Math. Univ. Sancti Pauli 36 (1987), 21-39. (1987) Zbl0641.47052MR0892378
  12. D. WAGNER, Survey of measurable selection theorems, SIAM J. Control and Optim. 15 (1977), 859-903. (1977) Zbl0407.28006MR0486391
  13. P. ZECCA P. ZEZZA, Nonlinear boundary value problems in Banach spaces for multivalued differential equations on a non-compact interval, Nonlinear Anal. T.M.A. 3 (1979), 347-352. (1979) MR0532895

Citations in EuDML Documents

  1. M. Benchohra, S. K. Ntouyas, Neutral functional differential and integrodifferential inclusions in Banach spaces
  2. Mouffak Benchohra, Existence of mild solutions on infinite intervals to first order initial value problems for a class of differential inclusions in banach spaces
  3. Diomedes Bárcenas, Weak compactness criteria for set valued integrals and Radon Nikodym Theorem for vector valued multimeasures
  4. P. Balasubramaniam, S.K. Ntouyas, Existence of solutions for second order stochastic differential inclusions in Hilbert spaces
  5. Grzegorz Bartuzel, Andrzej Fryszkowski, Filippov Lemma for certain second order differential inclusions
  6. Nikolaos S. Papageorgiou, Boundary value problems and periodic solutions for semilinear evolution inclusions
  7. Ralf Bader, The periodic problem for semilinear differential inclusions in Banach spaces
  8. Giuseppe Marino, Paolamaria Pietramala, Boundary value problems with nonlinear boundary conditions in Banach spaces
  9. Mouffak Benchohra, Sotiris K. Ntouyas, Nonlocal Cauchy problems on semi-infinite intervals for neutral functional-differential and integrodifferential inclusions in Banach spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.